# SDR SWAA2022040513531

- Difficulty date: November 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT L/H SHEARWEB UPPER SURFACE; STA 1024-1026; LBL 18-LBL 24; WL 208. (MARKED) / REMOVED AND REPLACED SHEAR WEB BS 1016-1028 BLO- LBL 38 WL 208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5600.
